# SDR CALA2025123012544

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 76,999 hours, 34,275 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 1036
- Condition: Missing
- Location: Fuel Service Pan
- Part time: 4,838 hours, 2,083 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FUEL CAP MISSING ON ARRIVAL. REPLACED MISSING FUEL CAP.
